JIPAM logo: Home Link
Home Editors Submissions Reviews Volumes RGMIA About Us

  Weigao Ge    
    Email: gew@bit.edu.cn  

Department of Mathematics
Beijing Institute of Technology
Beijing 100081
Republic of China

    Research Areas :  
Other :  
    Articles: The Method of Lower and Upper Solutions for Some Fourth-Order Equations   Volume 5, Issue 1
    Triple Solutions for a Higher-order Difference Equation   Volume 6, Issue 1
    Positive solutions for Second-Order Boundary Value Problem with Integral Boundary Conditions at Resonance on a Half-Line   Volume 10, Issue 1

      search [advanced search] copyright 2003 terms and conditions login